# SDR SIMA20211230001

- Difficulty date: December 30, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 39,778 hours, 34,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWINGED EMERGENCEY LIGHTS ON LH AND RH ARE INOP-C/A-REMOVED AND REPLACED BATTERY PACK #4 IAW AMM 33-50-04 OPS CHECK GOOD
